# SDR USAA2012052400006

- Difficulty date: May 10, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 22,123 hours, 9,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON FLOOR PANEL 151PE BETWEEN FR47 TO FR53 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL 151PE IAW IRM 9701 REV G.
